# SDR MALA050200

- Difficulty date: January 30, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 17,814 hours, 19,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SEAT TRACK AND PROFILE PN 7253721-459 AND 7253721-495 ARE CORRODED OUT OF LIMITS AND HAVE BEEN REPLACED WITH NEW PARTS IAW SRM 51-40-21 AND SRM 51-40-27.  REF EAMS WORK ORDER 211546 TASK 1507, FOUND DURING 4Y/2Y CHECK IN BNA.
